Georgia, 2007Wildfire in Georgia, April 16 to 30, 2007
April 16 to 30, 2007 · NWS JAX · 1 event in 1 county or zone
Fire broke out in the Kneeknocker Swamp near Nahunta, Brantley County, Georgia on or about April 16th and continued into May. At its height the fire threatened 150 homes, 75 businesses and other critical infrastructure and forced the evaction of 400 individuals.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Fire broke out in the Kneeknocker Swamp near Nahunta, Brantley County, Georgia on or about April 16th and continued into May. At its height the fire threatened 150 homes, 75 businesses and other critical infrastructure and forced the evaction of 400 individuals. More than 100 firefighters fought the blaze with several injuried during a breakout on April 26th around 4 p.m. EDT. By the end of the month the fire had consumed 1,321 acres and was 55 percent contained.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 16, 8:17 AM EST, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 16, 8:17 AM EST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
917 AM EDT MON APR 16 2007
.UPDATE...BREEZY AND COOL CONDITIONS PREVAIL TODAY UNDER SUNNY
SKIES. TEMPS WILL RISE TO NEAR 70 WITH AREAS IN LOWER 70S MAINLY
NE FLORIDA. MORNING SOUNDING AT JAX HAD 40 KT AT 1000 FT AND 45
KT AT 1500 FT. THESE WINDS ARE EXPECTED TO MIX DOWN DURING THE
DAY. LAKE WIND ADV ISSUED FOR SUSTAINED WINDS 20+ MPH AND GUSTS
TO 30+ MPH...NOT AT STRONG AS YESTERDAY BUT STRONG ENOUGH TO BE A
CONCERN FOR ANYONE VENTURING ON THE WATERWAYS OR HIGH PROFILE
VEHICLES ON HIGHWAYS. ONLY MINOR TWEAKS EXPECTED TO GRIDS WITH NO
CHANGES TO FCST
&&
.AVIATION...TAFS CONTINUE TO BE A WIND FCST WITH SUSTAINED WINDS
BECOMING WEST 15+ KT THIS AFTN AND GUSTS TO 30 KT. WINDS DIMINISH
ARND SUNSET. WIND SHEAR MAY BE ADDED TO TAFS AGAIN EARLY TUESDAY
MORNING PRIOR TO SUNRISE AND WILL DECIDE AT 18Z ISSUANCE.
&&
.MARINE...BUOY 41012 REPORTS WINDS NW 25G33KT. SEAS ARE RUNNING 8
TO 10 FT OFFSHORE. GALE FORCE GUSTS ARE LIKELY OVER THE WATERS
AND WILL KEEP WARNING AS IS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 46 79 50 / 0 0 0 0
SSI 69 51 74 55 / 0 0 0 0
JAX 73 47 79 52 / 0 0 0 0
SGJ 72 51 77 56 / 0 0 0 0
GNV 72 45 79 53 / 0 0 0 0
OCF 70 45 79 51 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
RED FLAG WARNING FROM 11 AM TO 8 PM EDT TUESDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
RED FLAG WARNING FROM 1 PM TO 6 PM EDT TUESDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 4 AM TO 2 PM EDT TUESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING UNTIL 4 AM EDT TUESDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EDT
TUESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20
NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
TRABERT/KERNSHazardous weather outlook, Apr 16, 8:55 AM EST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EDT MON APR 16 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-170745-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
955 AM EDT MON APR 16 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...WINDY WITH DANGEROUS FIRE WEATHER CONDITIONS TODAY...
.FIRE WEATHER IMPACT...STRONG WINDS COMBINED WITH A VERY DRY AIR
MASS WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS TODAY. PLEASE
REFER TO OUR FIRE WEATHER PRODUCTS FOR MORE INFORMATION.
.MARINE WIND AND SEA IMPACT...GALE FORCE CONDITIONS WILL CONTINUE
OVER THE COASTAL WATERS. A GALE WARNING IS IN EFFECT NEAR SHORE
UNTIL 4 PM AND OFFSHORE UNTIL 4 AM TUESDAY MORNING.
.WIND IMPACT...A LAKE WIND ADVISORY HAS BEEN ISSUED FOR WINDY
CONDITIONS OF SUSTAINED WIND SPEEDS OF 15 TO 20 MPH WITH GUSTS UP
TO 35 MPH CAN BE EXPECTED. SOME LOCATIONS MAY EXPERIENCE SUSTAINED
SPEEDS OF 20 TO 25 MPH AT TIMES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
...DRY CONDITIONS THROUGH TUESDAY...
...HAZARDOUS SEAS THROUGH TUESDAY AFTERNOON...
.FIRE WEATHER IMPACT...VERY DRY CONDITIONS WILL CONTINUE ON TUESDAY.
.MARINE WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY WILL BE IN
EFFECT UNTIL WINDS AND SEAS GRADUALLY SUBSIDE BY TUESDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
MKT
In the hours before
Local storm report, Apr 16, 9:11 AM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1011 AM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND DMG KINGSLAND 30.79N 81.66W
04/15/2007 CAMDEN GA EMERGENCY MNGR
A TREE FELL DOWN ON TWO CARS ONE HALF MILE WEST OF
INTERSTATE 95 IN KINGSLAND.
0700 PM NON-TSTM WND DMG 5 NW WOODBINE 31.01N 81.78W
04/15/2007 CAMDEN GA EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL OVER CAMDEN
COUNTY.
&&
MTRABERTLocal storm report, Apr 16, 10:39 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1139 AM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TORNADO 1 S CRESCENT BEACH 29.72N 81.24W
04/15/2007 ST. JOHNS FL PUBLIC
THE PUBLIC REPORTED VISUAL CONFIRMATION OF A TORNADIC
WATERSPOUT AT 1010 AM OVER THE INTERCOASTAL WATERWAY
APPROXIMATELY 1 MILE SOUTH OF CRESCENT BEACH. THE
OBSERVER WATCHED THE TORNADO FOR ONLY A FEW SECONDS OVER
THE INTERCOASTAL BEFORE SEEKING SHELTER. AFTER THE
TORNADO OCCURRED IN THE AREA, THE OBSERVER REPORTED THAT
BOAT HOUSE ROOFS WERE BLOWN OFF, TREES ALONG THE
INTERCOASTAL WERE SNAPPED, PIECES OF LUMBER WERE SHOT
INTO THE SIDE OF BUILDINGS, BROKEN WINDOWS, SIGNS WERE
BENT AT 45 DEG.
&&
AENYEDILocal storm report, Apr 16, 11:00 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1200 PM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG BRYCEVILLE 30.38N 81.94W
04/15/2007 NASSAU FL FIRE DEPT/RESCUE
SEVERAL REPORTS OF TREES AND POWER LINES BLOWN DOWN IN
HILLARD, BRYCEVILLE AND CALLAHAN RECEIVED BY THE 911
CENTER.
&&
BKERNSLocal storm report, Apr 16, 11:31 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1231 PM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG ORANGE PARK 30.17N 81.70W
04/15/2007 CLAY FL NWS EMPLOYEE
LARGE TREE WAS BLOWN DOWN ON FENCE AT A RESIDENCE IN THE
STONEY GLEN AREA OF EAGLE HARBOR.
&&
BKERNSLocal storm report, Apr 16, 11:48 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1248 PM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM AVALANCHE FOLKSTON 30.84N 82.01W
04/15/2007 CHARLTON GA COUNTY OFFICIAL
SEVERAL TREES DOWN AND POWER OUTAGES REPORTED TO THE EMA
OFFICE IN THE FOLKSTON AREA.
0715 AM TSTM WND DMG FOLKSTON 30.84N 82.01W
04/15/2007 CHARLTON GA COUNTY OFFICIAL
SEVERAL TREES DOWN AND POWER OUTAGES REPORTED TO THE EMA
OFFICE IN THE FOLKSTON AREA.
&&
BKERNSLocal storm report, Apr 16, 11:57 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 PM EDT MON APR 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG BRYCEVILLE 30.38N 81.94W
04/15/2007 NASSAU FL FIRE DEPT/RESCUE
SEVERAL REPORTS OF TREES AND POWER LINES BLOWN DOWN IN
HILLARD, BRYCEVILLE AND CALLAHAN RECEIVED BY THE 911
CENTER.
0715 AM TSTM WND DMG FOLKSTON 30.84N 82.01W
04/15/2007 CHARLTON GA COUNTY OFFICIAL
SEVERAL TREES DOWN AND POWER OUTAGES REPORTED TO THE EMA
OFFICE IN THE FOLKSTON AREA.
0715 AM AVALANCHE FOLKSTON 30.84N 82.01W
04/15/2007 CHARLTON GA COUNTY OFFICIAL
SEVERAL TREES DOWN AND POWER OUTAGES REPORTED TO THE EMA
OFFICE IN THE FOLKSTON AREA.
0730 AM TSTM WND DMG 7 NNE TAYLOR 30.53N 82.25W
04/15/2007 BAKER FL AMATEUR RADIO
POSSIBLE TORNADO. TREES DOWN IN ROAD. POWER LINES DOWN. 2
OUT BUILDINGS DESTROYED. MINOR BUILDING DAMAGE.
APPOXIMATELY 1 MILE LONG DAMAGE PATH.
0730 AM TSTM WND DMG 5 NE TAYLOR 30.49N 82.23W
04/15/2007 BAKER FL AMATEUR RADIO
2 TREES DOWN ACROSS FLORIDA COUNTY ROAD 2. OTHER ISOLATED
POWER LINES DOWN.
0730 AM TSTM WND DMG 3 NW CALLAHAN 30.59N 81.87W
04/15/2007 NASSAU FL EMERGENCY MNGR
TREES AND POWERLINES DOWN BETWEEN CALLAHAN AND HILLIARD
NEAR U.S. 17. TIME ESTIMATED BASED ON RADAR AND EMA
OFFICE.
0800 AM TSTM WND DMG 5 E RAINBOW LAKES ESTAT 29.15N 82.36W
04/15/2007 MARION FL EMERGENCY MNGR
IN THE TOWN OF TROPICANA, NUMEROUS REPORTS OF TREES AND
POWER LINES DOWN WHEN STORM ENTERED MARION COUNTY AT
APPROX 8AM.
0810 AM TSTM WND DMG GAINESVILLE 29.67N 82.34W
04/15/2007 ALACHUA FL EMERGENCY MNGR
TREE BLOWN DOWN ON HOUSE AT 3338 NW 110 TERRACE. OTHER
SCATTERED REPORTS OF POWER LINES AND TREES DOWN AROUND
THE CITY.
0815 AM TSTM WND DMG GAINESVILLE 29.67N 82.34W
04/15/2007 ALACHUA FL LAW ENFORCEMENT
911 DISPATCH REPORTS SCATTERED POWER OUTAGES AND POWER
LINES DOWN IN THE GAINESVILLE METRO AREA.
0815 AM TSTM WND DMG 3 S HAMPTON 29.82N 82.14W
04/15/2007 ALACHUA FL PUBLIC
TREES DOWN. PEA SIZE HAIL AT RESIDENCE. ONE LARGE TREE
SPLIT AND TOPPED 8 FEET ABOVE THE GROUND.
0825 AM TSTM WND DMG ORANGE PARK 30.17N 81.70W
04/15/2007 CLAY FL NWS EMPLOYEE
LARGE TREE WAS BLOWN DOWN ON FENCE AT A RESIDENCE IN THE
STONEY GLEN AREA OF EAGLE HARBOR.
0840 AM TSTM WND DMG SE BELLEVIEW 29.06N 82.05W
04/15/2007 MARION FL EMERGENCY MNGR
1 MOBILE HOME DESTROYED BY TREES IN THUNDERSTORMS. 139
LANE AVE SOUTHEAST OF BELLEVIEW
0840 AM TSTM WND DMG 8 E BROOKER 29.89N 82.20W
04/15/2007 BRADFORD FL LAW ENFORCEMENT
POWER LINES AND TREES DOWN ALONG CR 235 AND CR 218.
REPORTED BY 911 DISPATCH.
0900 AM TSTM WND DMG 3 W JACKSONVILLE BEACH 30.28N 81.44W
04/15/2007 DUVAL FL PUBLIC
SCATTERED MINOR LIMB DAMAGE. ONE 12 FOOT LONG LIMB DOWN.
DAMAGE TO TREE CANOPIES. TIME APPROXIMATE.
0905 AM TSTM WND DMG 1 E RAINBOW LAKES ESTAT 29.15N 82.43W
04/15/2007 MARION FL EMERGENCY MNGR
TREES ON POWERLINES NEAR LAKE TROPICANA. ALSO TREES DOWN
ON HIGHWAY 301. TIME IS APPROXIMATE.
0945 AM TSTM WND DMG 3 S BOSTWICK 29.73N 81.64W
04/15/2007 PUTNAM FL LAW ENFORCEMENT
TREES DOWN ALONG RURAL ROAD OFF US HIGHWAY 17 SOUTH OF
BOSTWICK. REPORTED BY 911 DISPATCH.
0945 AM TSTM WND DMG 3 W PALATKA 29.65N 81.71W
04/15/2007 PUTNAM FL LAW ENFORCEMENT
TREES DOWN ALONG STATE ROAD 100 IN BARDIN WEST OF
PALATKA. REPORTED BY 911 DISPATCH.
1000 AM TSTM WND DMG 1 W PALATKA 29.65N 81.67W
04/15/2007 PUTNAM FL PUBLIC
TREES AND POWERLINES DOWN.
1000 AM TSTM WND DMG 8 NE PALATKA 29.73N 81.56W
04/15/2007 PUTNAM FL PUBLIC
SHED BLOWN OVER AND TREE ON VEHICLE AT BRIDGEPORT AND
WEST RIVER ROAD INTERSECTION.
1000 AM TSTM WND DMG 7 N PALATKA 29.75N 81.66W
04/15/2007 PUTNAM FL PUBLIC
TREES AND POWERLINES DOWN.
1010 AM TORNADO 1 S CRESCENT BEACH 29.72N 81.24W
04/15/2007 ST. JOHNS FL PUBLIC
THE PUBLIC REPORTED VISUAL CONFIRMATION OF A TORNADIC
WATERSPOUT AT 1010 AM OVER THE INTERCOASTAL WATERWAY
APPROXIMATELY 1 MILE SOUTH OF CRESCENT BEACH. THE
OBSERVER WATCHED THE TORNADO FOR ONLY A FEW SECONDS OVER
THE INTERCOASTAL BEFORE SEEKING SHELTER. AFTER THE
TORNADO OCCURRED IN THE AREA, THE OBSERVER REPORTED THAT
BOAT HOUSE ROOFS WERE BLOWN OFF, TREES ALONG THE
INTERCOASTAL WERE SNAPPED, PIECES OF LUMBER WERE SHOT
INTO THE SIDE OF BUILDINGS, BROKEN WINDOWS, SIGNS WERE
BENT AT 45 DEG.
1012 AM TSTM WND DMG 1 S CRESCENT BEACH 29.72N 81.24W
04/15/2007 ST. JOHNS FL FIRE DEPT/RESCUE
UPDATE OF PRIOR REPORT. NO INJURIES FROM DOWN POWER
LINES. SLIGHT ROOF DAMAGE TO SOME BULDINGS SOUTH OF THE
INTERSECTION OF SR 206 AND A1A.
1012 AM TSTM WND DMG 1 S CRESCENT BEACH 29.72N 81.24W
04/15/2007 ST. JOHNS FL FIRE DEPT/RESCUE
POWER LINES DOWN ALONG A1A JUST SOUTH OF SR 26 AND JUST
NORTH OF FORT MANTANZAS. PERSON TRAPPED IN CAR BY DOWN
POWER LINES. MORE DAMAGE REPORTS PENDING.
1027 AM TSTM WND GST PALM COAST 29.57N 81.21W
04/15/2007 E50.00 MPH FLAGLER FL EMERGENCY MNGR
ESTIMATED 45 TO 50 MPH WIND GUSTS. WIDESPREAD POWER
FLUCTUATIONS OR OUTAGES. YARD FURNITURE BLOWN AROUND.
1030 AM TSTM WND DMG 1 W PALM COAST 29.57N 81.23W
04/15/2007 FLAGLER FL EMERGENCY MNGR
PRIMARY FPL ELECTRIC FEEDER DAMAGED BY WIND. POWER
OUTAGES S AND W OF PALM COAST.
1035 AM TSTM WND DMG 2 W PALM COAST 29.57N 81.25W
04/15/2007 FLAGLER FL EMERGENCY MNGR
1 TREE DOWN ON BAINBRIDGE LANE. 1 TREE DOWN AT PALM COAST
CRACKER BARREL.
1035 AM TSTM WND GST FLAGLER BEACH 29.47N 81.13W
04/15/2007 M38.00 MPH FLAGLER FL EMERGENCY MNGR
1142 AM TSTM WND DMG 2 SSE BELLEVIEW 29.03N 82.04W
04/15/2007 MARION FL LAW ENFORCEMENT
TREE FELL ON AND DAMAGED MOBILE HOME AT 6590 SE 139TH
AVE.
1243 PM NON-TSTM WND DMG 2 SW DOWNTOWN JACKSONVI 30.31N 81.68W
04/15/2007 DUVAL FL TRAINED SPOTTER
STREET LIGHT POLE BLOWN DOWN ON 2900 BLOCK OF PARK
STREET.
0124 PM NON-TSTM WND DMG FLAGLER BEACH 29.47N 81.13W
04/15/2007 FLAGLER FL EMERGENCY MNGR
WIND GUSTS REPORTED AT 45 MILES AN HOUR AT FLAGLER BEACH.
TREE DOWN OVER US HIGHWAY 1 AT BELLE TERRACE PARKWAY
SOUTH PALM COAST. ANOTHER TREE DOWN BLOCKING THE ROAD AT
CR 305 DAYTONA NORTH.
0143 PM NON-TSTM WND DMG 3 WNW PALM COAST 29.59N 81.26W
04/15/2007 FLAGLER FL EMERGENCY MNGR
TREE FELL ON HOUSE WITH MINOR ROOF DAMAGE AT 77
BAINBRIDGE LANE.
0210 PM NON-TSTM WND DMG PALM COAST 29.57N 81.21W
04/15/2007 FLAGLER FL EMERGENCY MNGR
68 RIVERVIEW DR. TREE ON HOUSE, ROOF DAMAGE. 95 RATLISSE
RD. TREE ON HOUSE AND FENCE, DAMAGE MINOR.
0330 PM NON-TSTM WND DMG DU PONT 30.99N 82.87W
04/15/2007 CLINCH GA TRAINED SPOTTER
TREES DOWN ON POWERLINES.
0332 PM NON-TSTM WND DMG HOMERVILLE 31.04N 82.75W
04/15/2007 CLINCH GA TRAINED SPOTTER
TREE DOWN ON CARPORT ON VIRGINIA AVE.
0425 PM NON-TSTM WND DMG PALM COAST 29.57N 81.21W
04/15/2007 FLAGLER FL EMERGENCY MNGR
SEVERAL TREES DOWN CAUSING POWER OUTAGES AND DAMAGE TO
HOUSES. REPORTS FROM SPOTTERS INDICATE WINDS OF UP TO 51
MPH IN GUSTS THIS AFTERNOON.
0700 PM NON-TSTM WND DMG 5 NW WOODBINE 31.01N 81.78W
04/15/2007 CAMDEN GA EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL OVER CAMDEN
COUNTY.
0700 PM NON-TSTM WND DMG KINGSLAND 30.79N 81.66W
04/15/2007 CAMDEN GA EMERGENCY MNGR
A TREE FELL DOWN ON TWO CARS ONE HALF MILE WEST OF
INTERSTATE 95 IN KINGSLAND.
1015 PM NON-TSTM WND DMG JACKSONVILLE HEIGHTS 30.25N 81.79W
04/15/2007 DUVAL FL FIRE DEPT/RESCUE
SOME TREE BRANCHES DOWN. POWER OUTAGES.
&&
AENYEDIWildfire, Brantley
- When
- April 16, 12:00 PM EST to April 30, 11:59 PM EST
- Where
- Brantley forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 31.197, -81.982 (the zone’s center; the record gives no point)
Fire broke out in the Kneeknocker Swamp near Nahunta, Brantley County, Georgia on or about April 16th and continued into May. At its height the fire threatened 150 homes, 75 businesses and other critical infrastructure and forced the evaction of 400 individuals. More than 100 firefighters fought the blaze with several injuried during a breakout on April 26th around 4 p.m. EDT. By the end of the month the fire had consumed 1,321 acres and was 55 percent contained.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Coastal Flood in Maine, April 16 to 25, 20072 deaths · $71 million · 52 kt wind · 63 events
- High Wind in North Carolina, April 16 to 17, 20071 death · $5.0 million · 65 kt wind · 7 events
- High Wind in South Carolina, April 16, 20071 death · $3.0 million · 60 kt wind · 6 events
- Strong Wind in Michigan, April 16, 20071 death · $160,000 · 9 events
- High Wind in North Carolina, April 16, 20073 injured · $13 million · 60 kt wind · 26 events
- Flooding and Coastal Flood in New Hampshire, April 16 to 20, 2007$13 million · 50 kt wind · 31 events
- High Wind in Vermont, April 16, 2007$4.8 million · 69 kt wind · 4 events
- High Wind and Strong Wind in New Jersey, April 16, 2007$825,000 · 60 kt wind · 21 events
- High Wind in Georgia, April 16, 2007$1.0 million · 60 kt wind · 2 events
- Strong Wind in Pennsylvania, April 16, 2007$430,000 · 10 events
- High Wind and Strong Wind in North Carolina, April 16, 2007$155,000 · 54 kt wind · 31 events
- High Wind and Strong Wind in Georgia, April 16 to 17, 2007$342,000 · 51 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 37125.